# SDR V0XD20180420003

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT 1 - 3 SLAT BOX BRACKET CRACKED.  CUT AND REMOVED THE DAMAGED AREA,  INSTALLED A FABRICATED PART IAW REO 670-57-42-577, REV -,  SRM 51-23-00, AND NDTM PART 01 51-20-006.
